Mini Pill and Bleeding: I am on 75 micro... - Women's Health

Women's Health

31,558 members3,436 posts

Mini Pill and Bleeding

cxit75 profile image

I am on 75 micro grams of Cerazette (POP pill) and it was affecting me negatively mentally and emotionally. For an entire month I have nonstop bleeding, sometimes light spotting, others very heavy. My doctor told me to double the dose of my pill, so since the 5th September I have been taking 2 Cerazette a day (150 micro grams). Saturday, I had sex and I bled very very heavy with some clots. However Sunday, I had sex again, and there was no blood. It’s not Monday morning and there is no blood when I go the toilet or anything.

Just wondering has that happened to other people? I’m glad the bleeding seems to have stopped for now, but it was just so random for it to stop? I don’t know, maybe I’m over thinking it.

5 Replies

I was on the mini pill too and I had the worst time on it, made me dizzy to the point of collapsing, it made my moods so bad and I also had 6 weeks of constant bleeding until I changed to the combined pill which I’ve been fine on.

They say to stick it out for 3 months but if you’re finding it unbearable go back to your doctor and they’ll change it for you

cxit75 profile image
cxit75 in reply to Anon0121_

Thank you for your reply. I think the double dose is helping me now, although I was dubious about it. I haven’t bled for 3 days now which is amazing because I constantly bled for a month. My moods and mental health is also a lot better. I’ve been on it 5 months now - taking 1 pill really messed me up in terms of my anxiety and depression but the double dose seems to be helping x

Anon0121_ profile image
Anon0121_ in reply to cxit75

That’s really good!

When I was on it I was also on 75 and I always thought doubling up would’ve been better for me because of what I had read and patterns with the bleeding (it was a lot lighter straight after taking the pill) almost as if it was wearing off toward the next day sort of thing but that option wasn’t ever given to me unfortunately but I’m glad you’re felling way better on it! :)

cxit75 profile image
cxit75 in reply to Anon0121_

That was exactly like me! Once I took it I would have a little bleeding and as the day progressed I bled more as if it was wearing off - how strange! I’m just going to keep a track now on this and hopefully it doesn’t take a bad turn again x

Anon0121_ profile image
Anon0121_ in reply to cxit75

I thought i was going crazy on it omg, atleast i k so now it was the same for others!

Yeah that’s a good idea, always best to just keep a check on things, luckily there’s a range of different pills that we can get and not just one for all x

You may also like...